Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on the degenerate Radon transform in $\mathbf{R}^{2}$

Author: Sang Hyuk Lee
Journal: Proc. Amer. Math. Soc. 129 (2001), 3373-3378
MSC (2000): Primary 44A12; Secondary 47G10
Published electronically: April 25, 2001
MathSciNet review: 1845015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to prove endpoint boundedness of the generalized Radon transform which was introduced by Phong and Stein. M. Christ's combinatorial method is used to obtain restricted weak type at the endpoints. Also we show that the results of this note are essentially optimal.

References [Enhancements On Off] (What's this?)

  • 1. J.-G. Bak, An $L^{p}-L^{q}$ estimate for Radon transforms associated to polynomials, Duke Math. J. 101 (2000), 259-269. CMP 2000:07
  • 2. A. Carbery, M. Christ, and J. Wright, Multidimensional van der Corput and sublevel set estimates, J. Amer. Math. Soc. 12 (1999), 981-1015. MR 2000h:42010
  • 3. M. Christ, Convolution, curvature and combinatorics a case study, Internat. Res. notices 19 (1998), 1033-1048. MR 2000a:42026
  • 4. D.H. Phong and E.M. Stein, Models of degenerate Fourier integral operators and Radon transforms, Ann. of Math. 140 (1994), 703-722. MR 93c:35206
  • 5. E.M.Stein, Harmonic analysis: Real-variable methods, Orthogonality, and Oscillatory integrals, Princeton University Press, Princeton, 1993. MR 95c:42002
  • 6. E.M. Stein, G. Weiss, Introduction to Harmonic Analysis on Euclidean spaces, Princeton University Press, Princeton, 1971.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 44A12, 47G10

Retrieve articles in all journals with MSC (2000): 44A12, 47G10

Additional Information

Sang Hyuk Lee
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, Korea

Keywords: Radon transform, degenerate
Received by editor(s): July 2, 1999
Received by editor(s) in revised form: April 3, 2000
Published electronically: April 25, 2001
Additional Notes: The author was supported in part by KOSEF grant no. 1999-2-102-003-5 and BK21 Project.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society